I have blue eyes and am concerned about the potential permanent change in color of the iris to brown. Has anyone experienced this? I have just started Travatan Z. I switched after using Lumigan for a month and experiencing redness and irritation. Is there a medication that lowers pressure that doesn't cause redness and alter iris pigmentation?
You are best to take your concerns back to your eye specialist.
The side effects you mention are reported side-effects of Lumigan
Are you having the same problem with Travatan Z?
Here is a link to drugs used to lower pressure - click on the drug name for more detail.
Often it is trial and error before you find an eye drop that you repond well to. Good luck.
- Travatan Z Information for Consumers
- Travatan Z Information for Healthcare Professionals (includes dosage details)
- Side Effects of Travatan Z (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Apr 2010 • 1 answer
Posted 11 Apr 2010 • 1 answer
Posted 3 Jul 2010 • 2 answers
Posted 21 Jan 2013 • 1 answer
Nexplanon - Has anyone experienced no lifting or color change when bleaching your hair when on this?
Posted 4 Sep 2016 • 0 answers